Jeffreys fluids in forced elongation
In this paper we study existence, uniqueness and regularity of solutions for the equations governing the forced elongation of fluids with differential constitutive law of Jeffreys type. These equations consist of nonlinear first-order hyperbolic equations in one spatial dimension. Forced elongation is imposed through velocity boundary conditions at the domain entry and exit. The existence result is based on the Schauder fixed point theorem and energy methods in the space of boundary-regular functions. © 2003 Elsevier Inc. All rights reserved.
Journal of Mathematical Analysis and Applications
Hagen, T. (2003). Jeffreys fluids in forced elongation. Journal of Mathematical Analysis and Applications, 288 (2), 634-645. https://doi.org/10.1016/j.jmaa.2003.09.018